News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Psychiatry Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Psychiatry Answers List

Forum Name: Antidepressants

Question: Vertigo after drinking and taking lexapro


 dirkdiggler - Thu Dec 03, 2009 5:05 pm

I rarely drink alcohol, however, about 5 nights ago i went out with some friends and drank some. I lost track of my drinking very out of character for me. Well I got really drunk and for the last 5 days I have had a fuzzy vertigo feeling. I take lexapro and remeron which I have been on for about 4 years. What is going on with me? Have I damaged my brain? Am I having a reaction?
 Dr.M.jagesh kamath - Tue Dec 29, 2009 3:01 am

User avatar Hello,Dizziness and vertigo are different.Dizziness is a light headed feeling.In vertigo movement of head would result in feeling of spinning of objects.This is caused by a stimulation of the fluid in the inner ear either due to a infection or sometimes due to alcohol and known as labrynthitis.Also lexapro could have potentiated the effect of alcohol.It should have settled by now being selflimiting in your condition, but if it persists you may need to get evaluated and treated for the same.Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here